# SDR CALA2024120202991

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N2002344
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 STR-Z154 AFT CARGO COMPT STA 1460 BTWN STR 29R/30 HAS SHEAR TIE WITH CORROSION. REMOVED AND REPLACED SHEAR TIE AT AFT CARGO COMPT. STA 1460 BETW AND INSTALLED PARTS FOR ACCESS BY EVALUATION FRAME. EEN STR 29RH TO 30 IAW B757-300 SRM 51-40-02-0G-0, EVALUATED FRA ME STA 1460, FOUND TO BE WITHIN LIMITS IAW B757-300 SRM 53-00-07 -1A-1 FIG 101 NOTE B DETAIL I AND SRM 51-40-02-0G-0 FOR REMOVED
